# SDR UALA2012092605450

- Difficulty date: September 25, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 78,571 hours, 22,637 cycles
- Engine: Pwa PW2037
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Part number: S212N10225
- Part serial: 163
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED LIGHT ILLUMINATED.  EICAS MESSAGE ENGINE BLEED VALVE DISPLAYED.  LIGHT REMAINS ILLUMINATED AFTER BLEED AIR VALVE CLOSED.  SAMC TEXT: FAV 643-9087,FATS 481-0423, FATS PACKING 751-5810.  COMPLIED WITH MEL 3611A, PLACARD INSTALLED.  REPLACED FAN AIR VALVE, OPS CHECK GOOD.
